# SDR VNAA2017100511101

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 7,734 hours, 7,170 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5591 (CLT-CLE) DECLARED EMERGENCY LANDING INTO CLE AFTER RECEIVING AN INBOARD FLIGHT SPOILERS/INBOARD SPOILERONS (A) MESSAGE.  CREW LANDED ON RUNWAY 24L WITHOUT INCIDENT.  TRUCKS ROLLED AS PRECAUTION. C/W SYSTEM RESET W/CREW IAW MEL/CDL MANUAL PG 1-3. RESET GOOD.
